# SDR DALA2019081504804

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 63,576 hours, 28,972 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Damaged
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PRESSURE FLOOR PANEL FASTENER HOLES AT FRAME 35 TO 36, CRACK FOUND AT HOLE "A". REPAIR IN ACCORDANCE WITH WORK CARD 5311- 01171-04A PRIOR TO FURTHER FLIGHT. "AA 5311-01171" "SB A320-53 -1264" "AD-2018-06-04". SUMMARY SEE NR FOR ADDITIONAL INFORMATION 056-0001:5311-01171- 02A/001 00148 ACCOMPLISHED WORK CARD 5311-01171-04A PRIOR TO FURTHER FLIGHT.
